| Model Number |
N/A |
| Medical Device Problem Codes |
Positioning Failure (1158); Difficult to Insert (1316)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/25/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).H3- customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that when the articulating surface was being implanted, it would not mate with the tibial implant.Upon removal to inspect, it was noticed that the bottom of the implant was slightly damaged around the locking mechanism.Attempts to obtain additional information have been made; however, no more information is available.
Additional Manufacturer Narrative
This follow-up is being submitted to relay additional information.No product was returned, or pictures provided; therefore, visual and dimensional evaluations could not be performed.Medical records were not provided.Device history record (dhr) was reviewed for deviations and/ or anomalies with no deviations / anomalies identified.A definitive root cause cannot be determined.Complaint is not confirmed.If any further information is received which would change or alter any conclusions or information, a supplemental medwatch will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.